The Meijer transformation of generalized functionsReportar como inadecuado

The Meijer transformation of generalized functions - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 10 1987, Issue 2, Pages 267-286

Department of Mathematics and Statistics, University of Regina, Regina S4S 0A2, Canada

Department of Applied Mathematical Sciences, University of Houston-Downtown, Houston, Texas 77002, USA

#1598, Way 510, Muharraq 205, Bahrain

Received 2 June 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper extends the Meijer transformation, Mμ, given by Mμfp=2pΓ1+μ∫0∞ftptμ-2Kμ2ptdt,where f belongs to an appropriate function space, μ ϵ −1,∞ and Kμ is the modified Bessel function of third kind of order μ, to certain generalized functions. A testing space is constructed so as to contain the Kernel, ptμ-2Kμ2pt, of the transformation. Some properties of the kernel, function space and its dual are derived. The generalized Meijer transform, M¯μf, is now defined on the dual space. This transform is shown to be analytic and an inversion theorem, in the distributional sense, is established.

Autor: E. L. Koh, E. Y. Deeba, and M. A. Ali



Documentos relacionados